Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Pimples on stomach, spreading to lower body. Taking ayurvedic medication. High bilirubin levels. Causes?

I am getting itching red pimples ( no leaks ) first appeared on my stomach and now spreading to the lower parts of my body. My liver function test of yesterday showed high bilirubin ( 1.8 I have Gilbert ) and globulin serum 4 and a/g ratio. 1. I am taking some Ayurvedic medicine for stomach gas for last few weeks. What could be causing my present situation . Thanks .
Asked On : Sun, 16 Dec 2012
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi sabu! Want to ask those pimple are dark in color when you itch they leak wite fluied and then they burn like hell. If yes ! That is fungal infection. In some case of fungal infection there are white hair like struture are coming out. any way ! We come to you. Take antifungal fluconazole tab, apply antifungal cream , don't rub. Then anti allergy cetrizine tab. And in a week infection gone. do wear fresh under wear and wash old in hot water. Take care. Bye.
Answered: Sun, 16 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor